Character sums
[1] : “Averages of character sums,” Proc. Am. Math. Soc. 1 : 6 (1950), pp. 781–787. MR 0042445 Zbl 0041.01904 article
[2] :
“Remarks on the size of
[3] : “The equivalence of two conjectures in the theory of numbers,” J. Indian Math. Soc. (N.S.) 17 (1953), pp. 177–181. MR 0062176 Zbl 0055.27503 article
[4] :
“Theorems implying the non-vanishing of
[5] :
“Lower bounds for
[6] : “Some numerical results on Fekete polynomials,” Math. Comput. Simul. 29 : 129 (January 1975), pp. 7–23. MR 0480293 Zbl 0301.10036 article